# SDR AALA20100409DFW02

- Difficulty date: April 8, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 34,979 hours, 11,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT ON AFT CARGO DOOR.  OPS CHECKED NORMAL.
